# SDR WRLA2008095

- Difficulty date: November 24, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N384WA
- Make and model: Doug MD-11F
- Aircraft serial: 48435
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BRIDGE CHK + C4 CHK, EGAT MECH FOUND LT WING FIXED LE INTERNAL SUPPORT RIB CRACK AT STA XORS=484.  REPAIRED AREA IAW ENGINEERING INSTRUCTION W2008A57B-1288 REV 00 AND EI  W2008A57B-1288 REV 01.
